Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kris2144

Just Started Accutane...

Recommended Posts

I just started accutane 2 days ago (not very long I know) I was just wondering if anyone ever got a really sore stomach with it when they first started. I am not sure if it's just me or if it's the medication until it gets into my system.

thanks so much

Share this post


Link to post
Share on other sites

I had a bizarre sort of burning sensation in my whole abdomen for the first week. My derm and I decided to stop for a couple of days. Once I started taking my pills again everything was fine - no more weird abdominal sensations. If push comes to shove it might be worth taking a break for a couple of days...talk to your derm about it.

all the best!

I don't get a sore stomach but Tane makes me irregular for some reason.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×